How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
22106326
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

I was recently upped from 40mg to 60mg of geodon. Since then

Resolved Question:

I was recently upped from 40mg to 60mg of geodon. Since then I have trouble remembering things. I will forget where I'm going while I'm driving. I cannot recall blocks of times from just a few days before... could this be the geodon or am I just mildly losing it?
Submitted: 4 years ago.
Category: Health
Expert:  CamilleRN replied 4 years ago.
Hi and thank you for your question. I am a verified Expert and I am happy to help you today. Yes, it CAN be the Geodon that is causing the symptoms you are experiencing.. please call your Doctor and let him know right away, it sounds like you are not able to tolerate the higher dose. He will likely decrease it or he may want to try you on something else. I Hope this information helps you, please let me know if I can help further:-)
CamilleRN and other Health Specialists are ready to help you